Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

174 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What should be done after overdose of Robaxin intake?

Answered by
Dr.
Dr. Anshul Varshney

Internal Medicine Specialist

Practicing since :2009

Answered : 3072 Questions

default
Posted on Tue, 19 Aug 2014 in Medicines and Side Effects
Question: Accidentally took 3 750mg robaxin! What should i do? Total in the last 24 hours I have taken a total of 7 robaxin 750mg.
doctor
Answered by Dr. Anshul Varshney 23 minutes later
Brief Answer:
Get help

Detailed Answer:
Dear Friend.
Welcome to HCM. I am Dr Anshul Varshney. I have read your query in detail. I understand your concern.
You have taken an excessive dose of the medicine.
At this time if you are having any symptoms you should go to hospital. You will be monitored.
In general, it would cause excessive drowsiness, dizziness, clumsiness (ataxia), upset stomach, flushing, blurred vision, and fever. Both fast heart rate and slow heart rate) can occur.
If you have taken the medicine in last 1 hour, try to vomit it out.
In case of any breathing difficulty, and any symptom, ask for help.
Don't take any further dose. Consume lots of water.
If you have any further query please ask me.
Stay Healthy.


This is my best advise for you based on available details. If you have any further query please ask me. Revert with the answers of the questions I have asked preferably in point wise manner for a better help.
Stay Healthy.
Dr Anshul Varshney, MD

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Medical Topics

Recent questions on  Blurred vision

doctor1 MD

Today was my 4th episode, in one year, of sudden blurred vision, tachycardia, ans sweaty palms. This time the vision was only blurred in my right eye. I breath deep and try to remain calm and it usually goes away in a minute or so. Once one eye actually went partially dark. Now an hour later I am still tachy, BP is 140/98 and I just feel icky....

doctor1 MD

Today i was extremely stressed out and stress is normal in my life but this time i got blurred vision in my left eye and felt like i was going into a tunnel kind of and then i got a head ache. i checked blood pressure and for me its high but it was 144/70 and pulse was 76. is that okay??

doctor1 MD

Am 21 years old. Am suffering from scalp pain since 2 months . But now my scalp tender to touch. But I have migraine regularly twice or more in a month. Am really worrying about brain tumor. I consulted neurologist 3 months before he told me everything alright. No blurred vision or hearing loss. Since 1 week I feel vertigo and loss of balance pls help me wats wrong with me. I have no severe pain but pain like migraine and whole head

doctor1 MD

I would like to try Huperzine A for my husband who has early onset dementia . Have you ever suggested this supplement safely to anyone before?

doctor1 MD

I have a sharp pain on the left side of my head that keeps happening intermittingly through out the day?

doctor1 MD

hi I had extremely bad panic attacks my blood pressure was always 140 over 89 now it dropped its not gonna lead to a heart attack or a stroke